# SDR O2GA2016011583701

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 916 hours, 795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

ON DESCENT, MOVED GEAR HANDLE TO DOWN POSITION & RT GEAR GREEN ANNUNCIATOR DID NOT ILLUMINATE.  MISSED APPROACH, CYCLED GEAR HANDLE, DECLARED AN EMER & DIVERTED.  LANDING WAS UNEVENTFUL.  REPLACED INOPERATIVE BULBS ON RT GEAR INDICATOR.  ANNUNCIATOR TEST WAS GOOD & A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
